# SDR UPS205324

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 2711 · Aileron Tab Control System
- Part: Fitting
- Part number: 6521773501
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, LT I/B AILERON TAB HINGE FITTINGS CORRODED, 3 EA.  REMOVED AND REPLACED LT AILERON TAB FITTINGS IAW SRM 51-30-2 AND MM 27-10-0.
